Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics and Decision Sciences
Volume 4, Issue 2, Pages 103-110
http://dx.doi.org/10.1155/S1173912600000079

Flexible plate and foundation modelling

Department of Mathematics, Universiti Brunei Darussalam, BRUNEI, Gadong BE1410, China

Copyright © 2000 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

R. J. Hosking, “Flexible plate and foundation modelling,” Journal of Applied Mathematics and Decision Sciences, vol. 4, no. 2, pp. 103-110, 2000. https://doi.org/10.1155/S1173912600000079.